Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Have black spots on face near eye. Should i go for dermatologist advice?

hiii i had sport on face like black sport and they just in some part at right near eyes they some time become dark and some they show light some type of sun block type are 3 to 4 yrs i had
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

I completely understand your concern and I hope I am able to help you for the same.
Since these are dark scars, I would advice that you use some kind of a lightening agent like kojic acid and vitamin c combination over the scar.
This is a simple, harmless lightening agent which can be used for as long the blackish pigmentation is there.
Also ,try not to touch the area too much.
Use proper sunscreen (spf>26) before going out in the sun so that the lesions doesn't darken any further.

Take a diet rich in vitamin C and antioxidants like Citrus fruits and lots of salads 

Hope it helps
Best wishes for a speedy recovery
Dr Geetika Paul
MD( Dermatology)
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor